Thank you posting your query on ATD.
Such types of experiences are called as hallucinations.
Actually, if you would have given a proper medical history, it could be more helpful.
Many time intoxication of any kind may give rise to similar experience.
It could be sleeping pills, anxiolytics, antidepressants, alcohol and any other narcotic substance.
If you are not on any medicines, kindly visit your physician and request him to carry out all necessary blood tests to know the status of your blood and biochemistry.
Non spicy diet, meditation, regular walking and changing sleeping place may help you to get rid of such experience.
Wish you a good health
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.